# SDR S2YA98006

- Difficulty date: February 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881SK
- Make and model: Beech 1900D
- Aircraft serial: UE88
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MKE - FLT 6350 - DURING APPROACH, MKE TO MKE TRAINING FLIGHT, CREW SELECTED LG DOWN, DID NOT EXTEND.  WHEN CREW SELECTED LANDING GEAR DOWN, LG RELAY CB OPENED.  CREW DECLARED EMERG, MANUALLY EXTENDED MLG, AND AFTER RECEIVING A 3-DOWN LOCKED IND, MADE SAFE LANDING.  MAINT INSP ACFT AND REPLACED LG GROUND SERVICE VALVE.  AFTER GROUND CYCLES, ACFT TEST FLOWN, LG FAILED TO EXTEND WITH LG RELAY CB OPENING.  MAINT INSP ACFT AND REPLACED TB-150, SPLICED A WIRE AT RT GEAR UPLOCK SWITCH.  AFTER GROUND CYCLES, ACFT TEST FLOWN, LG FAILED, CB OPENING.  MAINT INSP, FND WIRE G11A22 CHAFING TO GROUND, LT WING CENTER SECT.  WIRE REPAIRED, GEAR GROUND OPERATED, ACFT TEST FLOWN.  TEST FLT SUCCESSFUL, ACFT RETURNED TO SERVICE.
